Hello to everyone,
I’m on HCG mono therapy since the beginning of March.
The first month of therapy I took 250UI x3 per week SUBQ and I had very good result, libido went up and I gained 2kg of ffm according to my BIA balance, I felt very well.
The second month the dosage was raised to 400UI x3 per week but IM instead of SUBQ, the libido went down, muscular gain stopped and I started to feel worse, my mood changed toward inertia.
At the end of January I had my testo tested, the results were: FT 28pg/ml and TT 710 ng/dl.
At the end of the second month on HCG I had my testo tested again and what I read on the results was a surprise, my testo went down to FT 15pg/ml and TT 300 ng/dl. Not to mention LH and FSH that went almost to zero, but this is normal on HCG. No change in e2 at all.
Unfortunately I have no data at the end of the first month when I felt great.
I’m wondering how this can be possible, can the higher dosage or the switching from SUBQ to IM decreasing my testo instead of increasing it?
Injection method does not matter. In fact, hCG is usually given IM because it is usually given to women for fertility and at high doses (I suppose in these patients it does matter). That is a lot of liquid to put in sq.
Your story is not unusual.
What has happened with you is you are taking enough hCG to stimulate testicular production of testosterone, but not enough to get it to a decent level. At first, this was not an issue because even though you were shutting down GnRH, FSH and LH you were still adding to your current endogenous testosterone level. Over time, that is gone. This is why hCG monotherapy is not the way to go, indefinitely at least.
That hCG dose is ideal to support testicular function while also taking testosterone. All these guys thinking they want to go with hCG to keep their testicular functioning don’t realize it’s the hypothalamus they need to worry about. Sure, the testicles are working, but after stopping hCG they are not until the hypothalamus gets going, then the pituitary. It’s fine while attempting to conceive, or to address atrophy, otherwise not so much
My test have been decreasing in a linear way for the last 3 months. Now that I’m on to my third month of HCG mono-therapy, I’m really starting to see some side effects of a lower testosterone level: fatigue, reduced sex drive and sometimes full erectile dysfunction.